# SDR MASA2016082212334

- Difficulty date: August 22, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 10,246 hours, 8,049 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Failed
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER LIMIT CAUTION.  R & R THE RUDDER LIMITER.
